# SDR USAA050101

- Difficulty date: January 1, 2005
- Submitted: February 16, 2005
- Operation: Air carrier
- Aircraft: N517AU
- Make and model: Boeing 737-3B7
- Aircraft serial: 23703
- Engine: Cfmint CFM563B2
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin Panel
- Part number: 6545722166
- Condition: Chafed
- Location: Fuselage
- Part time: 53,410 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - Q6 - SKIN PANEL, .015 INCH X 4 INCH LONG; CHAFED; FWD OF STA 867 TO JUST AFT OF STA 887, STR 2L AND 2R.  DOUBLER INSTALLED AND TRIPLER IAW TYP. REP.53-30-02, REV B. (K)
